Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 1, Pages 73-78
Selections of set-valued stochastic processes
Technical University, Institute of Mathematics, Podgórna 50, Zielona Góra 65-246, Poland
Received 1 May 1996; Revised 1 January 1997
Copyright © 1998 Mariusz Michta and Longin E. Rybiński. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We show that -adapted, set-valued stochastic processes satisfying mild
continuity conditions admit, -adapted, stochastically continuous selections.